Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I am 32 years old am suffering with ulcerative colitis form past 8 years, I was treated at Asian Institute of gastroenterology Hyderabad by senior Dr. They given me the steroid wysolone and I was seriously affected by it I used steroid for 2 years 30mg, My face became Puffy face and my weight increased 20 kgs, and loss immunity power and I went for cataract surgery and got vitamin D deficiency lot more changes, Dr. in AIG they are not caring about all this after that I changed the Dr. now am get treated in yashoda hospital hyderabad hear they are taking care for both on UC and side effects of steroid. Now also am using steroid defcort 6 mg Dr. said I have to use the steroid for life long for UC am using mesacol od 2 tables and azaron 50 mg 1 tablet, pantocid dsr 1 tband for blood pressure am using a tablet and vitamin d, c, e so many tablet using all this tablet now am suffering with frequently giddiness I want to now if I stop steroid am getting giddy and I can not able to perform any work am not able to go out in daytime so many complications any one can help me please reply with brief answers.

1 Doctor Answered
Hi vitamin d is important for all mostly women, pregnancy, lactation, old age etc more required. For you take normally by foods like dairy products, organic protien based foods, egg, milk, fish, stem based vegetables, fibre rich all cereals, banana, curd etc.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.